# SDR UPS96206000

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED FLOOR BEAM UPPER FLANGE AFTER CORROSION REMOVAL, FLOOR BEAM WAS FOUND TO BE BEYOND LIMITS.  REMOVED DAMAGED SECTION OF FLOOR BEAM FAB AND INSTALLED PER SRM 53-10-8 FIG F, STA 680 RBL 26 TO 44 RBL 60 WL 208.
